# SDR 2021FA0000340

- Difficulty date: November 5, 2021
- Submitted: November 24, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 5644330102
- Part serial: NA
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H HORZ. STAB L/E I/B SECTION UPPER SKIN HAS CORROSION AT STA. XFS. 60.000, REF. NRC B000143.
